# SDR ASOA2015072813396

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 39,471 hours, 34,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 3303
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,430 hours, 13,840 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS ON LT AND RT SIDES INOPERATIVE.  R & R THE NR 3 BATTERY PACK IAW AMM 33-51-04. REF IPC 33-51-04, ITEM 137.  OPS CHECKED GOOD.
